# SDR CALA9700265

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN T-FITTING ON BULKHEAD AT F.S. 595, LBL 35.  A NEW T-FITTING WAS INSTALLED IAW SRM 51-10-00, 51-31-01, AND 53-12-01.
